Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 32, NWS Shreveport, LA

May 10, 2015Hempstead County, Howard County, Arkansas

NWS Shreveport, LA issued this tornado warning at May 10, 2015, 11:13 PM CDT for Hempstead County, Howard County, Arkansas. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 11:13 PM CDT (04:13 UTC)
Expired
May 10, 2015, 11:45 PM CDT
In force
32 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hempstead County, AR, Howard County, AR

The radar

The Western Arkansas radar (KSRX), 153 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 11:18 PM CDTTORNADO1 Sw Nashville, AR*** 2 FATAL, 8 INJ *** AN EF2 TORNADO TOUCHED DOWN ON THE SOUTHWEST SIDE OF NASHVILLE. DAMAGE CONSISTED OF 5 MOBILE HOMES COMPLETELY DESTROYED. NUMEROUS TREES WERE SNAPPED AND/OR UPROOTED WITH DAMAGE TO 40 TO 60 STRUCTURES MOSTLY FROM FALLEN TREES. PATH WIDTH
May 10, 11:20 PM CDTTSTM WND DMGNashville, AR*** 2 FATAL *** 2 FATALITIES IN MOBILE HOME PARK - POSSIBLE TORNADO... ANY INJURIES CANNOT BE CONFIRMED AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 7:34 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 4.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WFUS54 KSHV 110413
TORSHV
ARC057-061-110445-
/O.NEW.KSHV.TO.W.0032.150511T0413Z-150511T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1113 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTH CENTRAL HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 1145 PM CDT
    
* AT 1112 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER MINERAL SPRINGS...MOVING NORTHEAST AT 25
  MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  NASHVILLE AND CENTER POINT AROUND 1130 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3404 9382 3401 9382 3401 9375 3400 9373
      3386 9381 3386 9399 3405 9395
TIME...MOT...LOC 0412Z 216DEG 24KT 3389 9392 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

09
2 follow-up statements
755 
WWUS54 KSHV 110423
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1123 PM CDT SUN MAY 10 2015

ARC057-061-110445-
/O.CON.KSHV.TO.W.0032.000000T0000Z-150511T0445Z/
HOWARD AR-HEMPSTEAD AR-
1123 PM CDT SUN MAY 10 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EAST
CENTRAL HOWARD AND NORTH CENTRAL HEMPSTEAD COUNTIES...
    
AT 1122 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER NASHVILLE...MOVING NORTHEAST AT 30 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL HOWARD AND NORTH CENTRAL HEMPSTEAD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3390 9383 3390 9397 3398 9397 3405 9395
      3404 9382 3401 9382 3401 9375 3400 9373
      3395 9376
TIME...MOT...LOC 0422Z 218DEG 25KT 3394 9388 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

09
563 
WWUS54 KSHV 110434
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CDT SUN MAY 10 2015

ARC057-061-110445-
/O.CON.KSHV.TO.W.0032.000000T0000Z-150511T0445Z/
HOWARD AR-HEMPSTEAD AR-
1134 PM CDT SUN MAY 10 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EAST
CENTRAL HOWARD AND NORTH CENTRAL HEMPSTEAD COUNTIES...
    
AT 1133 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER CORINTH...OR NEAR NASHVILLE...MOVING NORTHEAST AT 25
MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL HOWARD AND NORTH CENTRAL HEMPSTEAD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3398 9380 3398 9396 3405 9394 3404 9382
      3401 9382 3401 9375
TIME...MOT...LOC 0433Z 210DEG 22KT 3402 9385 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

09

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 10, 10:37 PM CDT, 36 minutes earlier.

Area forecast discussion, May 10, 10:37 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 PM CDT SUN MAY 10 2015

.UPDATE...
SOME CHANGES TO TEMPERATURES...POPS...WEATHER AND SKY

&&

.DISCUSSION...
MODELS LAGGING BOTH NEW NAM AND LATEST HRRR. WE HAVE GONE WITH
OBSERVATION AND EXPECTATION FOR THIS DEVELOPING SQUALL LINE THAT
IS COMING TOGETHER OVER SE OK/SW AR AND NE TX. NEW WPC QPF MATCHES
WELL. CLOUDY WORDING IS RIGHT ON UNDER ALL THIS ANVIL DIVERGENCE
AND WE HAVE BUMPED TEMPERATURES AND TWEAKED LOWS. THE WATER VAPOR
IS SHOWING THE PARENT LOW SPOKING NEGATIVE INTO THE MIDWEST WITH
ANOTHER VORT OVER CO DROPPING INTO THE PATTERN NOW. THIS WILL
ASSIST THE PUSH ACROSS OVERNIGHT BY TAKING THE VENTING EASTWARD
KEEPING THE CONVECTIVE OUTFLOW IN BUSINESS. THE COLD FRONT LOOKS
TO BE CLOSE TO TRACK WITH LIKELY MORE WEATHER...BUT WITH A BIT
LESS OVERALL WIND ON THE ALL BLEND DURING LATE MONDAY AND
EVENING. ANOTHER UPDATE WITH OR WITHOUT A NEW WATCH BY MIDNIGHT.
/24/

&&

.PREV DISCUSSION... /ISSUED 805 PM CDT SUN MAY 10 2015/

UPDATE...
TO ADD NEW TORNADO WATCH 161 HEADLINE VALID UNTIL MIDNIGHT

DISCUSSION...
SEVERE THUNDERSTORMS ARE ON GOING IN SE OK/SW AR AND INCHING
EASTWARD ACROSS NE TX. THERE IS A GREAT DEAL OF FORCING UNDER
UPPER LEVEL DIVERGENCE AS THE PARENT UPPER LOW OVER SD/NB IS
NEGATIVELY TILTING ALONG WITH GRANTED LIGHT SURFACE WINDS...BUT
STILL BACKING TO E AND SE AREA WIDE. OUR CURRENT SOUNDING IS
SHOWING GOOD TURNING TO SW BY 850 MB OR ABOUT 5000 THOUSAND FEET.
HOPEFULLY AS THE SUNSETS WE WILL LOOSE SOME INSTABILITY. THIS MAY
ALLOW COVERAGE AND EVOLUTION OF ADDITIONAL DEVELOPMENT TO LESSEN.
HOWEVER...THIS WATCH SHOULD DO WELL AS HRRR IS SHOWING A GOOD
SQUALL LINE DEVELOPING SHORTLY AFTER MIDNIGHT. THIS WILL LESSEN
OUR TORNADIC THREAT...BUT INCREASE OUR STRAIGHT LINE LIKELIHOOD
FOR THE OVERNIGHT. NO OTHER CHANGES AT THIS TIME. /24/

PREV DISCUSSION... /ISSUED 654 PM CDT SUN MAY 10 2015/

AVIATION...
MOSTLY VFR ACROSS CWA EARLY THIS EVE...BUT ISOLD CONVECTION
BEGINNING TO INCREASE. SHRA VCNTY KELD...KLFK...AND KGGG
ATTM. MOVMT NWD NEAR 30 KTS. STG TO SVR TSTMS WILL INCREASE FROM
WEST BY AROUND 11/02Z INTO NE TX AND POSSIBLY KTXK AND KSHV. VERY
FQT LTG...LARGE HAIL POSSIBLE IN ROTATING STORMS. ADDITIONAL
STORMS EARLY MONDAY WITH COLD FRONT ENTERING AREA. SFC WINDS SOUTH
5 TO 10 KTS TONIGHT...BECMG W/NW AROUND 5 KTS WITH FRONT./VII/.

PREV DISCUSSION... /ISSUED 345 PM CDT SUN MAY 10 2015/

DISCUSSION...
AXIS OF DEEP CONVECTION HAS SHIFTED LITTLE...AS EASTWARD
PROGRESSION INTO DRIER AND MORE STABLE AIR HAS BEEN SLOW TO
OCCUR...AND 700 MB FLOW HAS BEEN NEARLY PARALLEL TO ORIENTATION OF
STORMS. THUS...SPC HAS MERGED TO SEPARATE TORNADO WATCHES INTO ONE
ENTITY...IN EFFECT UNTIL 02Z. COLD FRONT STILL JUST EAST OF TX
PANHANDLE...SO SVR THREAT COULD CONTINUE BEYOND THAT. HAVE LEFT IN
SVR MENTION THRU THE OVERNIGHT....AND TSTM DEVELOPMENT SOUTH OF
I-30 STILL EXPECTED DURG THE DAY MONDAY. AFTER THIS...NAM BRINGING
FRONT THRU QUICKER THAN GFS...CLEARLY EVIDENT BY MOS TEMP
DIFFERENCES EXCEEDING 10 DEGREES ON HIGH TEMPS TUESDAY. THE FRONT
ORIENTATIN WILL AFFECT DETAILS OF FCST THROUGHOUT THE
WEEK...HOWEVER...GENERALLY HIGHER POPS SEEN OVER WESTERN...AND
ESPECIALLY SOUTHERN PORTIONS OF CWA FOR MOST OF THE WEEK./VII/.

PREV DISCUSSION... /ISSUED 137 PM CDT SUN MAY 10 2015/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  83  61  75 /  80  70  20  30
MLU  73  83  65  78 /  50  70  20  40
DEQ  63  79  59  72 /  80  30  10  10
TXK  68  81  62  73 /  80  50  10  20
ELD  70  81  65  74 /  80  70  20  20
TYR  69  80  61  74 /  80  50  20  30
GGG  72  82  61  74 /  80  70  20  30
LFK  73  83  67  76 /  70  70  40  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ARZ050-051-059>061-
     070>073.

LA...NONE.
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR OKZ077.

TX...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ096-097-108>112.

&&

24/07/07
Hazardous weather outlook, May 10, 11:24 AM CDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1124 AM CDT SUN MAY 10 2015

ARZ060-061-070>073-111630-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS AND SOUTHWEST ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS THUNDERSTORMS
MOVE FROM NORTH TEXAS INTO THE AREA. A SECOND COMPLEX OF STRONG TO
SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT
AND MOVE INTO THE AREA THIS EVENING. DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL
AMOUNTS BETWEEN ONE AND THREE INCHES COULD LEAD TO FLASH FLOODING.
LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE INCHES CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE AFTERNOON MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE
OVERNIGHT HOURS.

LAZ001>006-010>012-017-018-TXZ126-137-138-149>153-165>167-111630-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION-DE SOTO-RED RIVER-
BIENVILLE-SABINE-NATCHITOCHES-MARION-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING
AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES
WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND
THREE INCHES COULD POSSIBLY LEAD TO FLASH FLOODING AT ISOLATED
LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE AFTERNOON MONDAY.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE
OVERNIGHT HOURS.

LAZ013-014-019>022-111630-
JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND
DURING THE OVERNIGHT HOURS. HOWEVER...ORGANIZED HAZARDOUS WEATHER
IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BY EARLY MONDAY
MORNING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL
BE POSSIBLE. THE SEVERE WEATHER THREAT SHOULD PERSIST THROUGH THE
DAYTIME HOURS AND INTO MONDAY EVENING.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT BUT MAY BE
NEEDED BY EARLY MONDAY MORNING.

ARZ050-051-059-OKZ077-TXZ096-097-108>112-124-125-136-111630-
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A
FEW OF THESE STORMS MAY BECOME SEVERE.  A SECOND COMPLEX OF
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A
COLD FRONT AND MOVE INTO THE AREA THIS EVENING. DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN
ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD
LEAD TO FLASH FLOODING. LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE
INCHES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE DAY MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

VII

In the hours before

Special weather statement, May 10, 5:58 PM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT SUN MAY 10 2015

ARZ070-071-102345-
MILLER AR-LAFAYETTE AR-
558 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MILLER AND CENTRAL
LAFAYETTE COUNTIES UNTIL 645 PM CDT...

AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF BRADLEY...OR 18 MILES SOUTHWEST OF LEWISVILLE...
MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEWISVILLE...BRADLEY...GARLAND...CANFIELD...PINEY GROVE...SPIRIT
LAKE...GIN CITY AND PLEASANT VALLEY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3347 9350 3304 9369 3312 9386 3349 9380
TIME...MOT...LOC 2258Z 195DEG 22KT 3316 9378

15
Local storm report, May 10, 8:14 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     FUNNEL CLOUD     HORATIO                 33.94N  94.36W
05/10/2015                   SEVIER             AR   STORM CHASER

            FUNNEL CLOUD

&&

EVENT NUMBER SHV1500413

21
Local storm report, May 10, 8:16 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     FUNNEL CLOUD     1 N HORATIO             33.95N  94.36W
05/10/2015                   SEVIER             AR   STORM CHASER

            FUNNEL CLOUD

&&

CORRECTED EVENT TIME...LOCATION

EVENT NUMBER SHV1500413

21
Local storm report, May 10, 9:18 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FUNNEL CLOUD     14 NW DIERKS            34.26N  94.19W
05/10/2015                   HOWARD             AR   NWS OFFICE

            WFO LITTLE ROCK REPORTED FUNENEL CLOUD 6 MILES WEST
            UMPIRE

&&

EVENT NUMBER SHV1500414

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:18 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier42 min
May 10, 8:03 PM CDTTornado WarningSHVSevier42 min
May 10, 8:33 PM CDTTornado WarningSHVHoward, Sevier38 min
May 10, 10:06 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier39 min
May 10, 10:19 PM CDTTornado WarningSHVHempstead, Little River26 min
May 10, 10:43 PM CDTTornado WarningSHVHempstead, Howard, Little River, Sevier32 min
May 10, 11:22 PM CDTTornado WarningSHVMiller38 min
May 10, 11:46 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier44 min
May 10, 11:58 PM CDTTornado WarningSHVMiller36 min
May 11, 12:36 AM CDTFlash Flood WarningSHVHempstead, Howard, Little River, Miller, Sevier4 hr
May 11, 12:46 AM CDTTornado WarningSHVLittle River15 min
May 11, 12:53 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Little River, Miller52 min
May 11, 1:19 AM CDTTornado WarningSHVHempstead, Howard, Little River, Sevier26 min
May 11, 1:42 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Lafayette, Little River, Miller, Sevier48 min
May 11, 1:47 AM CDTSevere Thunderstorm WarningSHVLafayette, Miller43 min
May 11, 2:35 AM CDTSpecial Weather StatementSHVColumbia, Nevada, Union40 min
May 11, 4:31 AM CDTAreal Flood WarningSHVHempstead, Howard, Little River, Miller, Sevier3 hr

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.